# SDR CALA2022121203351

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 69,013 hours, 25,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 181704
- Condition: Inoperative
- Location: M16975
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK (M1675) INOP (REF AAR NR 99952 395)  NOTE: CCK FINDING
